MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS Pump; prosthesis, penis, inflatable
Model Number 72404252-10
Medical Device Problem Codes Inflation Problem (1310); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an inflatable penile prosthesis (ipp) stopped inflating.A surgical procedure was performed to remove and replace the ipp.No patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01, serial number: n/a, batch/lot number: 1000520616, model/catalog description: reservoir flat iz 100 ml, unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Incomplete inflation is acknowledged within the directions for use (dfu) and is not related to off-label use or failure to follow instructions.A risk review was completed, and inflation issue is defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1000520616.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The ms pump was microscopically inspected and tested for leaks.The pump was not functionally tested because the poppet rod was found to be misaligned within the component.The pump was not pumping water correctly.Water flowed in and out of all kink resistant tubing (krt).Both cylinders were microscopically inspected and tested for leaks.The first cylinder had a hole at corner of a fold in the proximal end of the cylinder.The first cylinder had wear at fold in the proximal end and middle of the cylinder.The first cylinder had a small leak from the hole identified.The second cylinder had wear at fold in the proximal end middle of the cylinder.No leaks were found in the second cylinder.The reservoir was microscopically inspected and tested for leaks.The reservoir passed the visual inspection.No damage or abnormalities were found.No leaks were found in the reservoir.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed using and confirmed that the events of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking) and device has a fluid leak were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the reason for the device inflation issue was most likely determined to be the ms pump misaligned poppet rod identified.The misalignment of the poppet rod would cause inflation issues as the pump could no longer function correctly to pump fluid from the reservoir to the cylinders.Therefore, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
AMS 700 LGX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25488773
Report Number2124215-2026-31606
Device Sequence Number10521179
Product Code JCW
UDI-Device Identifier00878953009810
UDI-Public(01)00878953009810(17)230529(10)1000577031
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/29/2023
Device Model Number72404252-10
Device Catalogue Number72404252-10
Device Lot Number1000577031
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexMale